# SDR UPS96405955

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N688UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835
- Condition: Discharged
- Location: Upper Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND AT NRT, MAINTENANCE REPORTED UPPER DECK EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED UPPER DECK BATTERY PACK.  OK FOR SERVICE.
